# SDR UALA2013013000572

- Difficulty date: January 30, 2013
- Submitted: February 14, 2013
- Operation: Air carrier
- Aircraft: N777UA
- Make and model: Boeing 777222
- Aircraft serial: 26916
- Aircraft time: 72,227 hours, 12,965 cycles
- Engine: Pwa PW4077
- System (JASC): 2761 · Drag Control Actuator
- Part: Actuator
- Part number: B435416
- Condition: Leaking
- Location: Rt Wing Spoilers
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

RT WING OUTBOARD TRAILING EDGE ACTUATOR SHOWING LEAKAGE SIGNS.  NO LEAKAGE STATICALLY WITH HYDRAULICS PRESSURIZED. LEAK SIGNS ON TRANSLATION OF FLAPS 2 DROPS PER MINUTE.  CONFIRMED HYDRAULIC SYSTEMS FULL.  OK TO CONTINUE FOR 75 HRS REF MM 29-11-00 PG641 TABLE 601.  DAILY CHECK TO BE ACCOMPLISHED.  FOUND NR 13 SPOILER ACTUATOR LEAKING DURING ACTUATION. REPLACED ACTUATOR PER MM. OPS CK GOOD. NO LEAKS.
